# SDR FDEA201107192820

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Structure
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AROUND FASTENERS LOWER SIDE OF FLOORBEAM TOP TEE , BS 930, RBL 60.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1, FIG 4, FABRICATED REPAIR ANGLES IAW EA 7-5310-154104, AND INSTALLED IAW SRM 51-10-2, 51-30-2, AND EA 7-5310-154104.
